# SDR RAIA201411260001

- Difficulty date: November 26, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 32,433 hours, 29,426 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 ELEVATOR TRIM TAB RODS HAVE CORROSION.  MAINTENANCE REPLACED ALL 4 ELEVATOR TRIM TAB CONTROL RODS.
